Jump to content

Search the Community

Showing results for tags 'low dose'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi All, I have been reading/lurking a lot here in the last few months but I have decided to finally post. My history is 20mg Paxil for 6 months from 9/18 - 3/19. Then tried to cold turkey and lasted a few days so reinstated 10mg which sucked for about 11 weeks but became stable. Then started cutting 10-15% a month for 8 moths doing fine until about 3-4mg. Then the bottom fell out at around 3.5mg and it has been pretty hardcore for the last 2 months (anxiety, panic, intrusive thoughts, feeling insane, poor sleep, loss of motivation, anhedonia, other indescribable feelings in the body) but managing with mindfulness, floating through the symptoms, reading this forum, trying to distract myself, staying social and busy etc. Vaguely stable again but I have a dilemma. I have been reading some work by Dr Peter Breggin and he suggests minimising exposure to any psy drug as much as possible, even in a taper. He has case study stories taking many of his patients off of the drugs in a year or less, then supporting them with therapy. If I was to cut 10% per month down to 0.5mg (where I want to get off in theory) I would be on Paxil for almost 2 more years. I think my slow cut has already doubled my total exposure to the drug (keeping in mind the SERT occupancy charts https://ils.unc.edu/bmh/neoref/nrschizophrenia/jsp/review/tmp/352.pdf). So I want to bite the bullet and jump off soon from 2.8mg and just get hit with another few months of crap but get this drug out of my system. In theory I am a 30% SERT occupancy which is still significant so I am afraid I could just make myself terribly worse for a long long time. But I also have this nagging feeling my body wants this drug out of my system and I think a lot of what is manifesting could be managed by talk therapy, CBT, exercising, staying busy. What are peoples experiences at this junction? Anyone else take Paxil or other SSRIs for a much shorter time than their taper? Am I falling into a classic trap of thinking I can speed this up or is there merit to reducing my exposure to this drug? Any advice is worth its weight in gold here. Thank you all for participating in this important forum 🙏🙏🙏
  2. Anyone else going through sertraline withdrawal after a low dose? I was on 25 mg i tapered for a month and have now been off it for 9 days. Just about coping. It's horrendous. I've had excruciating headaches, nausea, elevated anxiety, jaw ache, chest pains and fatigue. Seen several doctors, had blood tests and all kinds of checks to be told there's nothing wrong with me. It must be the withdrawal! Any advice most welcome xx
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy